# SDR IPXA2018092834506

- Difficulty date: September 13, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 72,208 hours, 15,125 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AGA74141
- Condition: Corroded
- Location: Bs 1857
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 51L SPLICE FITTING WAS CRACKED AT BS 1857.  REMOVED, FABRICATED, AND REPLACED THE LONGERON SPLICE IAW DWG 7414, AND SRM 51-33-01.  MINOR.
